Research Repository

Robust delay-dependent sliding mode control for uncertain time-delay systems

Xia, Yuanqing and Liu, Guo-Ping and Shi, Peng and Chen, Jie and Rees, David (2008) Robust delay-dependent sliding mode control for uncertain time-delay systems. International Journal of Robust and Nonlinear Control, 18 (11). pp. 1142-1161. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19061, linear matrix inequality, robust stability, sliding mode control, time-delay
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
FOR Classification > 0913 Mechanical Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:08
Last Modified: 19 Mar 2015 05:09
URI: http://vuir.vu.edu.au/id/eprint/4064
ePrint Statistics: View download statistics for this item
Citations in Scopus: 26 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar